# SDR UF6A990725

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Part time: 14,663 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - CRACK IN THE RUDDER SKIN AT LEADING EDGE ABOVE BOTTOM HINGE POINT.  MAINTENANCE REPAIRED CRACK IAW BAE SRM 51-60-01 AND 55-60-01.  (M)
